I had negative upright table test in Raffles Hospital Singapore
My doctor prescribes me Minirin to increase my low blood pressure
I vomitted by taking Mirnirn on the five day. I had dizzinness, tiredness and low blood pressure too.
My doctor instructed me to do MRI brain screening and heart XR again with anticipation of a second stroke as I had once T.I.A in 2008.
I have to stop taking Requip and Jumax dosages.
I have been with these medication more than 5 years.
As the result I have duminess leg and could not stable on standing up.
My sodium had gone down to 120 level.
I had to stay in the hospital to receive my first times compond sudium lactate Intravenous B.P Three bottles daily to increase my sodium level to normal.
Minirin works by increasing the amount of water that is reabsorbed by your kidneys.
When it is given in higher doses, it can also raise your blood pressure.
Because the medication is causing your kidneys to reabsorb water, this can lead to your sodium levels to drop.
If your sodium levels drop too much, this can make you very ill. At sodium levels of 120, you can feel nauseated, more short of breath, dizzy, fatigued and be vomiting.
So, much of your symptoms were likely due to your low sodium, which was
There are many potential reasons for orthostasis or dizziness on standing up. Dopamine agonists and TCA antidepressants can have this as a side effect. Alternatively it could be an issue of hydration and you may need 6-8 glasses of water a day and compression stockings. Occassionally drugs like midodrine, florinef and mestinon are needed to keep the BP up._________________Michael S. Okun, M.D.
Back to top